# SDR R61A2023052300307

- Difficulty date: May 5, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 18,427 hours, 12,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17007311001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR PLATE @ FWD FUSE FR19-20 LBL 20, MX REPLACED SHEAR PLATE PN 170-07311-001 IAW SRM 51-43-04, 51-41-02
